MathSciNet Relay Station
MathSciNet bibliographic data
MR2775385 (2012g:37094) 37G15 (34C07 34C23 34C26 34E17)
De Maesschalck, P.; Dumortier, F. Bifurcations of multiple relaxation oscillations in polynomial Liénard equations. Proc. Amer. Math. Soc. 139 (2011), no. 6, 2073–2085.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement